# SDR DALA2025091706836

- Difficulty date: September 13, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 104,001 hours, 21,921 cycles
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC FOUND ON FWD ATTENDANT PANEL AT R1 DOOR ARMED COVER LIGHT MISSING.  INSTALLED BUTTON ON ENTRY/SERVICE DOOR SLIDE IAW AMM 52-73, OPS TEST PASSED.  ACFT OK FOR SERVICE . (7622485)
